Osteological correlates for quadrupedality in ornithischian dinosaurs

Susannah Maidment, Paul Barrett

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)53-70
Number of pages18
JournalActa Palaeontologica Polonica
Issue number1
Publication statusPublished - 21 Sept 2012

Bibliographical note

This journal is open access.Copyright © 2014 S.C.R. Maidment and P.M. Barrett. This is an open-access article distributed under the terms of the Creative Commons Attribution License (for details please see creativecommons.org), which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited. Citation : Maidment, S.C.R. and Barrett, P.M. 2014.Osteological correlates for quadrupedality in ornithischian dinosaurs. Acta Palaeontologica Polonica. 59 (1) p53-70. http://dx.doi.org/10.4202/app.2012.0065


  • Dinosauria
  • Ornithischia
  • osteological correlate
  • quadrupedality

Cite this